# SDR AU961040

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Faulty
- Location: Eng,Fuel Control
- Component: Allsn, 250C20
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE N2 GOVERNOR FAULTY - SUSPECT INTERNAL FAILURE
